MathSciNet Relay Station
MathSciNet bibliographic data
MR1132848 (93g:57024) 57N12 (57M25 57M40)
Armentrout, Steve Links and nonshellable cell partitionings of $S\sp 3$. Proc. Amer. Math. Soc. 118 (1993), no. 2, 635–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement